# SDR 2017F00166

- Difficulty date: August 11, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N539XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20230
- Aircraft time: 9,709 hours, 4,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 1005332313003
- Condition: Leaking
- Location: Cabin Door
- Part time: 9,709 hours, 4,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 7500 FEET, THE FLIGHT CREW HEARD A LOUD POP THAT WAS FOLLOWED BY A HISSING SOUND COMING FROM THE CABIN DOOR. THE CREW RETURNED TO THE DEPARTURE FIELD AND LANDED WITHOUT INCIDENT. ONCE ON THE GROUND, THE FLIGHT CREW NOTED A SMALL GAP BETWEEN THE CABIN DOOR AND DOOR FRAME WITH THE DOOR CLOSED. MAINTENANCE TECHNICIANS REPLACED THE DOOR SEAL AND PERFORMED PRESSURIZATION CHECKS. THE DOOR SEAL FUNCTIONED PROPERLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
